# SDR USAA20100601EM021

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Engine: Ge CF3410E6
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 935, PIT - PHL - ON FINAL APPROACH INTO PHL THE CREW EXPERIENCED A FIRE WARNING FOR NR 2 ENGINE AND DECLARED AN EMERGENCY.  AS CREW WAS GOING THRU THE CHECKLIST THE WARNING EXTINGUISHED ITSELF.  FIRE EXTINGUISHERS WERE NOT DEPLOYED.  THE RIGHT ENGINE BLEED VALVE UPPER CLAMP WAS FOUND LEAKING.  REPLACED SEALS PER AMM 36-11-03-790-801A, AND LEAKED CHECKED NORMAL.  COMPLETED THRUST REVERSER INNER SLEEVE FIRE INSPECTION PER 78-31-22-210-803A AND FIRE ZONE INSPECTION PER 71-30-01-212-801A.  INSPECTED AREA THERMO BLANKETS PER 78-32-00-200-801/800.  REMOVED DEBRIS FROM RIGHT LOWER THRUST REVERSER AND CLEANED AREA.  COMPLETE OPERATIONAL CHECK OF THE FIRE WARNING AND OVERHEAT PER 26-11-00-05.  CLOSED AND SECURED THE THRUST REVERSER AND FAN COWLS.
